# SDR 97FDEA00198

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 418575
- Condition: Cracked
- Location: Horiz Stab Trim
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD SYS 3 FAIL ALERT DISPLAYED ON CLIMBOUT, TOTAL LOSS OF HYD QTY, SYSTEM AUTO SHUTDOWN.  FOUND HORIZONTAL STAB TRIM MOTOR CRACKED VERTICALLY.  REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR M1-16.  REMOVED AND REPLACED BOTH PUMPS AND FILTERS PER M/M.
